Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Tingling feeling on the tip of the tongue, shooting pains in the back of the head

Hi, I m currently experiencing a fizzy feeling at the end of my tongue , it s consistently there, also I ve been getting shooting pains in the back of my head several times a day for a fair while now, any ideas?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest you not to worry too much. Numbness or tingling sensations in the tongue could be due to paresthesia of the tongue, which occurs due to damage to the nervous system. The sensation could just be due to apprehension.

The shooting pain at the back of your head can have several reasons. But connecting these two is tricky. Therefore I suggest you to consult a physician for proper diagnosis.

Hope this clears your doubt. Available for further clarifications.
Good luck.
Answered: Sun, 10 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor